Double Integral Inequalities of Hermite-Hadamard-Type for ɸh-Convex Functions on Linear Spaces

Authors

  • B.O. Fagbemigun University of Lagos, Akoka, Nigeria
  • A.A. Mogbademu University of Lagos, Akoka
  • J.O. Olaleru University of Lagos, Akoka, Nigeria

DOI:

https://doi.org/10.3126/jnms.v2i2.33006

Keywords:

Time scales, Φh-convex function, diamond Φh, Hermite-Hadamard inequality

Abstract

The concept of Φh-convexity is extended for functions defined on closed Φh-convex subsets of linear spaces. Consequently, some double integral inequalities of Hermite-Hadamard type defined on time-scaled linear spaces are established for Φh-convex functions.

Downloads

Download data is not yet available.
Abstract
17
PDF
43

Author Biographies

B.O. Fagbemigun, University of Lagos, Akoka, Nigeria

Department of Mathematics

A.A. Mogbademu, University of Lagos, Akoka

Department of Mathematics

J.O. Olaleru, University of Lagos, Akoka, Nigeria

Department of Mathematics

Downloads

Published

2019-12-02

How to Cite

Fagbemigun, B., Mogbademu, A., & Olaleru, J. (2019). Double Integral Inequalities of Hermite-Hadamard-Type for ɸh-Convex Functions on Linear Spaces. Journal of Nepal Mathematical Society, 2(2), 11–18. https://doi.org/10.3126/jnms.v2i2.33006

Issue

Section

Articles